# SDR SWAA101862

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 77,940 hours, 72,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FRAME CRACKED AT BS 500D, BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME PER SRM.
